Day 2 and 3 of the 3 day military diet calls for no coffee or caffeine. This could make you ill.

coffee

Coffee Drinkers Beware!!!

Most people at some time or another have experienced some sort of sickness or headache in result of a diet they had been trying.  It is the diet itself which often takes the blame causing its hopefuls to throw in the towel. But oddly enough the diet isn’t always the culprit.

Some diets these days call for its user to “Cold Turkey” their coffee or soda habits, which can sometimes be a dangerous thing! If you are someone who has a steady intake of 1-2 cups of coffee per day, you may want to read further.

People who consume a considerable amount of caffeine each day on a consistent schedule using items such as coffee, energy drinks and soda then suddenly stop, report having experienced one or more of these symptoms.
Headache, Lethargy, Muscle pain, Depression, Constipation, Irritability, Sleepiness, Vomiting and Insomnia
This is what is known as Caffeine Withdrawal, which in some cases can be extremely unpleasant! Going without a daily dose of caffeine can cause such a bad reaction that most dieters assume that the diet they are on is simply too much for their body to take, which may not always be the case.

In the case of the 3 Day Military Diet, dieters are asked to not consume any type of caffeine on the 2nd and 3rd day of the diet. For those who may feel like they could fall prey to some sort of caffeine withdrawal, let it be known that many people have still had success on the diet while still including their daily cup of Joe. For those who wish to follow the diet to the “T” this information is nothing more than a simple warning about reactions some people have, and only a suggestion.